Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Taken birth control to regulate periods. Now have nausea, fatigue. Frequent periods. What should I do?

I had a period on Nov 12 Dec 2 Dec 30 Jan 15 ( i bled 10 days on that one) and i had a period Feb 8. My doctor put me on birth control to regulate my hormones and a diet to lose 10 lbs. I started this recent period while on the birth control. He instructed me to take 2 pills a day. I stopped taking the medicine because i was vomiting and having headaches. After stopping the medicine i get nauseous all the time and have fatigue . He also did a internal ultrasound and said everything was fine. I m tired of having periods every two weeks. I am 22 years old. I have had a csection March 2011 and March 2012. I had a tubal ligation as well. What should I do?
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
The amount of difficulty you are going through is understood. I do not think your hormone levels are being properly maintained even with the pills; more over you are suffering from the side effects. Post-tubal ligation, some women get this type of polymenorrhoea and the cause is probably the hormonal imbalance created owing to the decreased blood supply to the ovaries following the ligation--the so called'Post Tubal Syndrome'. Your hormonal status should be elicited first and managed accordingly and such treatment is going to give you good results. Meanwhile, try to cut off your weight and eat a healthy diet. Good luck.
Answered: Mon, 18 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor